# SDR DLM88011182

- Difficulty date: July 17, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 36,868 hours, 30,616 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSING 3K FEET THE AFT RIGHT LAV SMOKE DETECTOR ACTIVATED.  NO OTHER SIGN OF SMOKE OR FIRE DETECTED FROM CABIN CREW.  CKD APU INLET, NTF.  BOROSCOPED NR 1 ENGINE, FOUND EVIDENCE OF OIL LEAKING NR 3 SEAL AREA.  REPLACED NR 1 ENGINE PER ROUTINE CARD DECK TRANS.
